# SDR AALA201705269016

- Difficulty date: May 25, 2017
- Submitted: May 29, 2017
- Operation: Air carrier
- Aircraft: N885NN
- Make and model: Boeing 737823
- Aircraft serial: 31139
- Aircraft time: 17,352 hours, 6,868 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN OVER RIGHT AFT GALLEY DOOR FELL OFF.  REPLACED THE SIGN ASSEMBLY IAW AMM 33-51-01. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
